Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I was on retin a for 4 months and all it did was smooth my skin. At first I got it for whiteheads. During my 4th week I purged then the whiteheads now became red marks. This crap doesn't fade red marks and I am very depressed bc now my face is worse than before. My acne was mild now its severe. I was aware of the intial breakout which occurred week 6 then cleared week 8. It is now week 18 and it's still the same but even worse. Skin is filled with more whiteheads and left over red marks just my tzone area. I've been reading about tazorac that it is a bit stronger than retin a since I stopped using retin a 3 days ago should I try the tazorac? I got a tube and I haven't started it yet. Will it fix the damage from retin a? I can't go to a dermatologist till dec btw.

Edited by Flow1000

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×